# SDR SWIA202157607

- Difficulty date: February 17, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT THE TOP RIGHT CORNER SURROUND DOOR FRAME SILL OF THE MAIN PAX DOOR AT APROX F.S  349.00(AREA MARKED)     (C-CHECK RO 4/21/2021)    REPAIRED DENT AT TOP RIGHT CORNER SURROUND DOOR FRAME SILL OF THE PAX DOOR AT APPROX. FS 349.00 AS PER REO 670-53-22-001 REV -J DATED 2016-11-10, ALL STEPS OF REO COMPLIED WITH. COMPLIED WITH TASKCARD 51-900-1002-SKY AND FORM M-337. PRESSURE CHECK GOOD.
